MAUDE Adverse Event Report: BECKMAN COULTER COULTER LH 780 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL

BECKMAN COULTER COULTER LH 780 HEMATOLOGY ANALYZER; COUNTER, DIFFERENTIAL CELL
Model Number 780
Medical Device Problem Code Output Problem (3005)
Health Effect - Clinical Code Test Result (2695)
Date of Event 08/14/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(4) 2018, the field service engineer (fse) was at the customer site and confirmed that the lh780 hematology analyzer was generating abnormal plt results.The fse replaced the platelet processor board assembly to resolve the issue.Patient information was not provided by the customer.(b)(4).
 
Event or Problem Description
The customer reported that their lh780 hematology analyzer generated plt voteouts and erroneous high platelet (plt) results on patient samples.Erroneous results were not reported outside of the laboratory.There was no report of impact or effect to patient treatment as a result of the reported event.The customer did not provide the patient data for this event.

Brand Name
COULTER LH 780 HEMATOLOGY ANALYZER
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd.
brea CA 92821
MDR Report Key7866776
Report Number1061932-2018-01040
Device Sequence Number13836848
Product Code GKZ
UDI-Device Identifier15099590282431
UDI-Public(01)15099590282431(11)160923
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K061616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number780
Device Catalogue Number723585
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date08/14/2018
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/14/2018
Initial Report FDA Received Date09/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1